# SDR PNSA010902

- Difficulty date: September 16, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 22,385 hours
- Engine: Ge CT79B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ANC RT ENGINE ITT GAUGE STARTED FLUCTUATING NO OTHER UNUSUAL INDICATIONS.  MAINTENANCE CONTACTED ON RADIO AND AIRCRAFT RETURNED TO ANC.  MAINTENANCE CLEANED ITT YELLOW HARNESS CANNON PLUG AT ENGINE AND GROUND RUN AIRCRAFT OK.
